# SDR DALA2015101506172

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 65,253 hours, 48,073 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD HORIZONTAL STABILIZER ATTATCH FITTING HAS WEAR ON OTBD FACE AND PITTING IN BORE.  REPLACED PLATES, REF ERA 540306-14, REV O.
